International Journal of Mathematics and Mathematical Sciences
Volume 6 (1983), Issue 1, Pages 101-109

Nonlinear oscillations in disconjugate forced functional equations with deviating arguments

Bhagat Singh

Department of Mathematics, University of Wisconsin Center, Manitowoc 54220, Wisconsin, USA

Received 28 July 1982

Copyright © 1983 Bhagat Singh. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


For the equation Lnv(t)+a(t)h(y(g(t)))=f(t) where Lny(t)=pn(t)(pn1(t)((p1(t)(po(t)y(t))))) sufficient conditions have been found for all of its solutions to be oscillatory. The conditions found also lead to growth estimates for tle nonoscillatory solutions.